| Catalog Number |
SSX-700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported capsular contracture baker grade i.Healthcare professional then reported no complaint against the device.Healthcare professional then reported "lipoma measuring 1.5 x 0.5 x 1cm".Healthcare professional then reported "rupture/deflation".This record is for the right side.Device was explanted.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.